FAQ
Log In
Thursday 24th May 2018
News
 › 
 › 

No paracetamol after jabs

16th October 2009

Researchers say that giving paracetamol to babies after vaccinations as a precaution against fever may lower the effectiveness of the immunisation.

The study, published in The Lancet, found that in a trial of 450 infants having vaccines that paracetamol doses over the next 24 hours did indeed reduce fever. However, the Czech researchers also found a significantly lower vaccine response with the painkiller. David Elliman from Great Ormond Street Hospital said The Lancet study backed advice not to use medicines in children without good cause.

 

Share this page

Comments

There are no comments for this article, be the first to comment!


Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

Article Information

Title: No paracetamol after jabs
Author: Mark Nicholls
Article Id: 12923
Date Added: 16th Oct 2009

Sources

BBC News

Recent Related Articles

Energy drinks ban in the UK

Key vaccine report published

Actions

Add to scrapbook
Show Comments
Add comment
Find all related articles

Tags

Mayden - Innovative cloud-based applications for healthcare
© Mayden Foundation 2018